# SDR ASAA2013100896135

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,033 hours, 7,513 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6171661
- Condition: Warning Light
- Location: Ram Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL ON 5 MILE FINAL OFF WITH MC RESET.  ACFT GROUNDED.  VERIFIED NO CURRENT FAULTS ON NR 2 PACK ZONE TEMP CONTROL BITE REF FIM 21-62, TASK 801.  VERIFIED CORRECT RIGGING OF RT RAM AIR ACTUATOR REF AMM 21-51-21.  REPLACED RT PACK RAM AIR TEMPERATURE SENSOR REF AMM 21-51-50.  NO FAULTS FOUND IN BITE. NO MASTER CAUTION AIR CONDITION RECALL FAULTS. ETOPS SIGNIFICANT GROUND VERIFICATION SUCCESSFULLY ACCOMPLISHED.
